Kooky Monday: Cult member claims thirteen doses of Klonopin, spread over a month and a half, caused head to jerk about like Linda Blair in the Exorcist

Will my head jerks and twitches eventually go away?
« on: January 18, 2016, 07:43:34 am »

[Buddie]

I’m 27 days benzo free hallelujah! I was taking a 0.5 mg dose of clonozepam every 2-3 days for a month and a half in all I think I only dosed like 13 times in a month and a half.Im still having head jerks and muscle twitches/spasms.Do these go away and is the head jerking a common side affect?Because when I start having my moments of doubt I’ll be thinking it’s anything from MS to CNS damage even though this didn’t start happening until day 7 off clonozepam. Just really frightened about the head jerks will they eventually go away and is it most likely the side affects of not having the clonozepam in my system?

Leave a Reply

Your email address will not be published. Required fields are marked *